# SDR BAQA088235

- Difficulty date: July 29, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,742 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 99046709
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 295 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW TO SLAVE TO HEADING. SPEX FILE ;  128575 REPLACED WITH SERVICEABLE UNIT.
